# SDR 2008FA0000619

- Difficulty date: September 15, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: N300TN
- Make and model: Beech 300BEECH
- Aircraft serial: FA168
- Engine: Pwa PT6A60A
- System (JASC): 2400 · Electrical Power System
- Part: Contact
- Condition: Eroded
- Location: Relay
- Part time: 415 hours
- Component: Relay
- Component part number: 1093610303
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAD 3 FAILURES OF THE SAME RELAY, FIRST RELAY LASTED 457 HOURS, SECOND RELAY LASTED 187 HOURS, AND THE THIRD RELAY LASTED 415 HOURS. MOST OF THE TIME THE FAILURE STARTS WITH THE 2 MICRO SWITCHES IN THE COVER GOING BAD. FOR HAVING RELATIVELY LOW TIME, THE MAIN CONTACTS WERE ERODED FAIRLY WELL. (K)
